# SDR N6WA2015010302

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 26,274 hours, 17,743 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector Loop
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MSG.  FOUND DETECTION LOOP CONTACTING STRUCTURE BEHIND.  OPERATIONS CHECKED GOOD.
